# SDR CALA2016040400210

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 57,197 hours, 19,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT OVERWING EMER LIGHT INOPERATIVE.  RELAMPED RT OVERWING EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04-960-801.
